# SDR USAA060506

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: USSRM51100234009
- Condition: Corroded
- Location: Bs 1675 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1675 RBL 65 CORROSION.  REMOVED & REPLACED PER SRM 51-10-02, 51-40-02, 51-21-01; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 5"L X 1.5"W X .063"D.
